# SDR SRAA971210

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 082, APPROX 3 HRS INTO FLIGHT FOR BRU, HYD QTY INDICATOR DROPPED TO 5.5 GAL WITH SOME FLUCTUATION IN PRESSURE, CONTINUED FLIGHT IAW QRH AND LANDED SAFELY AT BRU.  INSPECTED AIRCRAFT AND FOUND HYD LINE AT SWIVEL GLAND TOP ON LT MLG STRUT CRACKED AND WAS LEAKING, INSTALLED TEMPORARY FLEX LINE PER GMM CH 8-8-1.  INSPECTED FILTERS ON BOTH NR 2 AND NR 3 ENGINE DRIVEN HYD.  PUMPS AND FOUND METAL DEBRIS, DRAINED AND FLUSHED SYSTEM AND REPLACED BOTH PUMPS, PER DC8 J/C 6357, SYSTEM OPS CHECKED AND LEAK CHECKED GOOD.
